Sending you all a smile!

Tried to write a couple of posts over last few days but its not sending, don't know why. My husband is having to proof read my posts as I keep writing stuff that doesn't make sence. Been very forgetful, mixing my words and confused too. Does\has this happened to any one. Blood test tomorrow. Feel really poorly.

Sending you a smile so I can smile!?!?!!

X x

PS Chanel 5 now (10pm) might be with a watch.

12 Replies

  • Smiling right back at you Mellow.

    Stay strong ☺☺☺

  • Hi Mellow1, the confusion,forgetfulness and struggling with words could be either just to do with any fatigue you are having in that you are just too tired to do these things or could be indicators of toxin build up leading to toxins affecting your brain a little.

    Are you on lactulose to make sure you are doing the toilet regularly? - someone with cirrhosis should move their bowels about 3 to 4 times a day in order for toxins to be removed from the body otherwise they can build up and lead to the symptoms you are experiencing.

    My husband since day one of his diagnosis has had to take 40ml of lactulose daily plus additional laxative sachets if he ever gets constipated - he has exactly the sort of symptoms you describe plus struggles to take in and remember new information. At his transplant assessment they asked about his levels of confusion and said the symptoms were 'suggestive' of hepatic encephalopathy and put him onto Rifaximin tablets as well.

    HE can become very, very serious so it is definitely worth discussing these symptoms with your doctor.

    All the best to you, Katie x

  • Thanks, Katie. What you say is right. Stopped taking lactulose couple of months ago but constipated again but its not painful. Bowel movements gone down to one every couple of days at most and its not that dark.

    Thanks again

    X x

  • You need to be going 3-4 times a day, lactulose isn't about constipation it has special properties which help to remove the toxins from the body. I know it isn't pleasant stuff to take and the sometimes urgent need to go is a problem BUT if you are not going enough then that may well be the root cause of your confusion, memory, concentration issues etc.

    It is something hubby and I have to monitor, if he hasn't gone then he either also needs to take a movicol/laxido sachet or he finds that coffee, chocolate or fruit cake move him along too.

    I'd look into taking the lactulose again because that may help.

    Katie x

  • I will. Thanks.

    X x

  • Darling ❤️❤️ try the lactulose again 😘😘😘 I am sure it will make you feel better - if you can't manage that then they used to give rob 'docusate' xxx that worked with getting bowels moving but not necessarily taking the 'confusion etc' away xxxxxxx as I was able 😩😩😩 I had to often give him enemas - not nice 😫😫😫 and you don't want to get to that stage if you can help it ❤️❤️❤️❤️ massive smiles and hugs back to you and hubby xxxxxx

  • hi mellow x just wanted to send you a smile back x

  • Thank you! How are you today?

    X x

  • Hi Mellow, this is something that I have suffered a lot with as well and lactulose does help. Sometimes even my speach goes slurred which is very distressing. You are not alone, see how it goes when you start taking the medicine again and let your doctor know how you have been feeling.

    Big super smile back at you! Hug

  • Hug back and thank you

    X x

  • How you feeling today mellow?

    Any better?

    I hope so. And i hope the bloods went ok.

    Keep your chin up Flower :)

  • You calledme flower! That's made me smile. Thanks! Still the same today, matt. Felt so emotional having bloods taken. I felt so sad I cried : ( didn't have the energy to hold my arm straight. Been in bed all day.

    What have you been up to? How are you feeling today after yesterday? Have you mentioned it to any family members yet?

    Have you any advise on what protein thingy drinks to have. Still no appetite.

    With you all the way.

    X x

You may also like...